Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS Lincoln, IL

May 11, 20144 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2014, 5:25 PM CDT for 4 counties in Illinois. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 5:25 PM CDT (22:25 UTC)
Expired
May 11, 2014, 6:30 PM CDT
In force
65 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:36 PM CDTHAIL 0.752 Se Greenup, IL
May 11, 5:38 PM CDTTSTM WND GST 603 Nw Greenup, ILLARGE LIMBS DOWN
May 11, 5:38 PM CDTHAIL 23 Nw Greenup, ILCAUSED ROOF, SIDING AND VEHICLE DAMAGE
May 11, 5:40 PM CDTHAIL 1Greenup, ILRELAYED BY WAND TV DECATUR
May 11, 5:40 PM CDTHAIL 2.5Greenup, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS53 KILX 112225
SVRILX
ILC023-029-035-079-112330-
/O.NEW.KILX.SV.W.0026.140511T2225Z-140511T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 630 PM CDT

* AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF HIDALGO...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JEWETT...HIDALGO...GREENUP...HAZEL DELL...CASEY...MARTINSVILLE...
  WESTFIELD...ROSE HILL...UNION CENTER AND HUTTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 105 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3901 8823 3911 8836 3916 8836 3950 8799
      3932 8776
TIME...MOT...LOC 2225Z 225DEG 21KT 3914 8822

HAIL...1.00IN
WIND...60MPH

$$

SMITH
4 follow-up statements
273 
WWUS53 KILX 112239
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT SUN MAY 11 2014

ILC023-029-035-079-112330-
/O.CON.KILX.SV.W.0026.000000T0000Z-140511T2330Z/
JASPER IL-CLARK IL-COLES IL-CUMBERLAND IL-
539 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND...SOUTHEASTERN COLES...WESTERN CLARK AND NORTH CENTRAL
JASPER COUNTIES UNTIL 630 PM CDT...

AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENUP...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREENUP...HAZEL DELL...CASEY...MARTINSVILLE...WESTFIELD...UNION
CENTER AND HUTTON.

INTERSTATE 70 BETWEEN MILE MARKERS 111 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3908 8815 3918 8825 3922 8829 3950 8799
      3932 8776
TIME...MOT...LOC 2239Z 225DEG 21KT 3922 8814

HAIL...1.25IN
WIND...60MPH

$$

SMITH
409 
WWUS53 KILX 112254
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT SUN MAY 11 2014

ILC079-112301-
/O.CAN.KILX.SV.W.0026.000000T0000Z-140511T2330Z/
JASPER IL-
554 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JASPER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3917 8808 3923 8818 3927 8822 3950 8799
      3932 8776
TIME...MOT...LOC 2251Z 222DEG 21KT 3927 8810

$$

ILC023-029-035-112330-
/O.CON.KILX.SV.W.0026.000000T0000Z-140511T2330Z/
CLARK IL-COLES IL-CUMBERLAND IL-
554 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND...SOUTHEASTERN COLES AND NORTHWESTERN CLARK COUNTIES UNTIL
630 PM CDT...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF 
GREENUP...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CASEY...MARTINSVILLE...WESTFIELD...UNION CENTER AND HUTTON.

INTERSTATE 70 BETWEEN MILE MARKERS 116 AND 137.

AT 540 PM CDT...TENNIS BALL SIZE HAIL WAS REPORTED BY THE PUBLIC IN 
GREENUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3917 8808 3923 8818 3927 8822 3950 8799
      3932 8776
TIME...MOT...LOC 2251Z 222DEG 21KT 3927 8810

HAIL...1.25IN
WIND...60MPH

$$

SMITH
280 
WWUS53 KILX 112305
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT SUN MAY 11 2014

ILC023-029-035-112330-
/O.CON.KILX.SV.W.0026.000000T0000Z-140511T2330Z/
CLARK IL-COLES IL-CUMBERLAND IL-
605 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUMBERLAND...SOUTHEASTERN COLES AND NORTHWESTERN CLARK COUNTIES UNTIL
630 PM CDT...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASEY...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE AND WESTFIELD.

INTERSTATE 70 BETWEEN MILE MARKERS 122 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3922 8802 3928 8809 3932 8815 3950 8799
      3932 8776
TIME...MOT...LOC 2305Z 222DEG 21KT 3936 8800

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
216 
WWUS53 KILX 112315
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SUN MAY 11 2014

ILC023-029-035-112325-
/O.CAN.KILX.SV.W.0026.000000T0000Z-140511T2330Z/
CLARK IL-COLES IL-CUMBERLAND IL-
615 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND...
SOUTHEASTERN COLES AND NORTHWESTERN CLARK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3922 8802 3928 8809 3932 8815 3950 8799
      3932 8776
TIME...MOT...LOC 2315Z 222DEG 21KT 3940 8795

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:48 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 11, 2:48 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
248 PM CDT Sun May 11 2014

.DISCUSSION...
ISSUED 248 PM CDT Sun May 11 2014

Air mass destabilizing quickly across central and southeast
Illinois early this afternoon. 18Z upper air sounding from our
office showing CAPE of around 2600 J/kg with no convective
inhibition, although shear values are not especially impressive.
Latest SPC mesoanalysis indicates CAPE's are over 3000 J/kg south
of I-72, as dew points of 70 degrees have made it as far north as
Taylorville. Warm front extends from southern Nebraska along the
Iowa/Missouri border, but becomes more diffuse in northern
Illinois where it is more of a dew point discontinuity.
Thunderstorms have been percolating most of the day across the
Ohio Valley, and a persistent, small MCS is advancing across Iowa.
Some development has recently started as well across northeast
Missouri south of the main MCS. Has been quiet in our area the
last few hours, but latest radar returns are starting to show
thunderstorms developing between Taylorville and St Louis.

The primary forecast concern remains with the severe weather
threat over the next 24 to 36 hours.

SHORT TERM...Tonight through Tuesday:

Latest runs of the HRRR have been persistent with the Iowa storms
affecting more of the northern third of Illinois, with more
scattered strong/severe storms affecting our area through about
7 pm. Shear parameters don't really improve any in our area, so
thinking that hail/wind threat will be the primary concerns here
with the tornado threat closer to the warm front. After sunset,
capping of the atmosphere will begin in the warm sector. Have
maintained some 30-40% PoP's after midnight northwest of the
Illinois River, and slight chances as far east as I-55, with dry
conditions across the southeast half of the forecast area.

Similar convective parameters expected on Monday, with CAPE's
rising to 2500-3000 J/kg, although shear remains on the low side.
Day2 slight risk basically along and northwest of the Illinois
River, where the shear will be a bit higher as it is closer to the
incoming cold front, and severe weather threat will mainly be mid
afternoon to early evening. With the front slowing down a tad,
will keep any PoP's east of I-57 around 20% during the day, while
likely PoP's around 60% found during the afternoon along/west of
the Illinois River. Have maintained the 60-70% PoP's everywhere
during the night as the front slowly moves through, and over the
eastern CWA on Tuesday with some 80% values south of I-70 Tuesday.
Severe weather threat on Tuesday appears minimal, and would be
near the Indiana border if any did occur.

LONG TERM...Wednesday through Sunday:

A broad upper trough will be dominating much of the eastern half
of the nation into the first part of the weekend, with cool
conditions prevailing. The ECMWF has been persistent with a closed
upper low forming by late Thursday over the Great Lakes, then
lifting northward, while the GFS keeps a more progressive trough.
Toward the end of the weekend, the trough will finally start to
break down as an upper low digs southward across the Pacific
Northwest, causing rising heights over the center of the nation.

Most challenging area in this forecast period is with rain on
Wednesday. The tail end of the NAM is trending toward the solution
favored by the ECMWF and GEM for the last few days, with a surface
low riding northeast along the base of the trough, although the
NAM is much further west with it. The GFS has keep its surface
features much weaker and further east. Have kept the likely PoP's
on Wednesday across the southeast third of the area, although the
ECMWF/GEM solutions would likely require this to be expanded
further northwest toward the I-55 corridor. Thursday and Friday,
the rain will be much more scattered in nature, as weak troughs
rotate around through the broad upper trough. Rain chances will
diminish this weekend as the upper flow flattens.

Geelhart

&&

.AVIATION...
ISSUED 1248 PM CDT Sun May 11 2014

Thunderstorms currently over south-central Iowa continue to move
E/NE and will enter northwest Illinois after 20z. Current
trajectory should take most of the storms just north of KPIA, so
will only include VCTS between 22z and 02z. Further southeast,
scattered storms are firing in the warm sector across southern
Illinois. HRRR continues to suggest these cells will spread/develop
northward into east-central Illinois this afternoon. Have
therefore included VCTS at the remaining terminals between 21z and
02z, although KSPI may be missed by convection entirely if trends
hold. Gusty S/SE winds will continue through the afternoon and
will remain in the 10 to 15kt range tonight. Meanwhile, a 45kt
925mb jet will develop across the area overnight, warranting a
low-level wind shear mention at the TAF sites. This momentum will
mix to the surface after sunrise, resulting in gusty S/SW winds
Monday morning.

Barnes

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 11, 3:22 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT SUN MAY 11 2014

ILZ027>031-036-037-040-041-047-121100-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
322 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE ILLINOIS RIVER VALLEY LATE
THIS AFTERNOON INTO THE EARLY EVENING AS A WARM FRONT LIFTS
NORTHWARD THROUGH THE AREA. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY
THREATS. ISOLATED TORNADOES WILL BE POSSIBLE NEAR THE WARM FRONT
AS WELL...MAINLY ALONG AND NORTHWEST OF A MACOMB TO PONTIAC LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL PUSH ACROSS ILLINOIS FROM WEST TO EAST
MONDAY NIGHT...TRIGGERING ANOTHER ROUND OF STRONG TO SEVERE
STORMS. AREAS ALONG AND WEST OF THE ILLINOIS RIVER WILL HAVE THE
GREATEST CHANCE OF SEVERE WIND AND HAIL MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH 8 PM.

ILZ038-042>046-048>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
322 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE INCREASINGLY WARM AND
HUMID AIRMASS ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. A
FEW STRONG STORMS WITH HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL PUSH ACROSS ILLINOIS FROM WEST TO EAST
MONDAY NIGHT INTO TUESDAY MORNING...TRIGGERING ANOTHER ROUND OF
STORMS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME
OF THE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, May 11, 4:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             SUMNER                  38.72N 87.86W
05/11/2014  M1.75 INCH       LAWRENCE           IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 11, 4:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             WINDSOR                 39.44N 88.60W
05/11/2014  M0.75 INCH       SHELBY             IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 11, 5:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             COLES                   39.52N 88.47W
05/11/2014  M0.88 INCH       COLES              IL   PUBLIC

            RELAYED BY WAND TV

&&

JRP
Local storm report, May 11, 5:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             SHELBYVILLE             39.41N 88.80W
05/11/2014  M1.00 INCH       SHELBY             IL   PUBLIC

            RELAYED BY WAND TV DECATUR

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:38 AM CDTSpecial Weather StatementILXEffingham, Jasper67 min
May 11, 2:03 AM CDTSpecial Weather StatementILXClark, Cumberland57 min
May 11, 2:44 AM CDTSpecial Weather StatementILXCrawford46 min
May 11, 2:55 AM CDTSevere Thunderstorm WarningILXClark, Crawford50 min
May 11, 4:09 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby66 min
May 11, 4:14 PM CDTSevere Thunderstorm WarningILXLawrence, Richland46 min
May 11, 4:27 PM CDTSevere Thunderstorm WarningILXKnox63 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningILXCrawford38 min
May 11, 5:15 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford45 min
May 11, 6:34 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.